# SDR AALA202011209022

- Difficulty date: November 20, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 75,767 hours, 9,515 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Part number: CTR90SR15
- Condition: Broken
- Location: R3 Control Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  DOOR 3R MODE CONTROL PANEL EXIT SIGN ASSEMBLY HAS BROKEN BACKSHELL.  REMOVED AND REPLACED DOOR 3R MODE CONTROL PANEL EXIT SIGN BACKSHELL.
